EconPapers    
Economics at your fingertips  
 

Nonlinear quantum field theories at finite temperature in the optimized expansion

Anna Okopińska

Physica A: Statistical Mechanics and its Applications, 1989, vol. 158, issue 1, 64-76

Abstract: The optimized expansion for the path integral representation of the generating functional in quantum field theory is formulated. The first-order effective action is obtained in scalar and fermion field theories with quartic self-interactions. To this approximation the scalar theory is renormalized in the space-time dimension n = 4 and 5, and the fermion theory in n = 2 and 3. Thermal properties of the renormalized theories are studied by means of the finite-temperature effective potential. Both theories appear trivial or precarious

Date: 1989
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437189905086
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:158:y:1989:i:1:p:64-76

DOI: 10.1016/0378-4371(89)90508-6

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:158:y:1989:i:1:p:64-76